# SDR SWAA981406

- Difficulty date: July 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N660SW
- Make and model: Boeing 737301
- Aircraft serial: 23230
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Damaged
- Location: Bs 1000
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED TRANSITION CHECK, FOUND ANGLE BS 1000, RBL 45, WL 208 HAS ELONGATED FASTENER HOLE.  REMOVED AND REPLACED PER BOEING SRM.
